MathSciNet Relay Station
MathSciNet bibliographic data
MR173726 (30 #3936) 22.60 (53.90)
Ginibre, Jean Statistical ensembles of complex, quaternion, and real matrices. J. Mathematical Phys. 6 1965 440–449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement